# SDR AALA201802159026

- Difficulty date: February 8, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,213 hours, 5,181 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 983A000003
- Part serial: 0983A00ES001485
- Condition: Inoperative
- Part time: 33,754 hours, 4,947 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR AFTER TAKEOFF & DURING ON DESCENT.  FA REPORTED IN MID CABIN AREA WAS A STRONGER ODOR SIMILAR TO PNEU. AIRCRAFT WAS GROUNDED. REPLACED AIR CYCLE MACHINE.
